Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 3512326, 14 pages
https://doi.org/10.1155/2017/3512326
Research Article

Geometric Mappings under the Perturbed Extension Operators in Complex Systems Analysis

1College of Mathematics and Statistics, Zhoukou Normal University, Zhoukou, Henan 466001, China
2College of Mathematics and Information Science, Hebei Normal University, Shijiazhuang, Hebei 050016, China
3Institute of Contemporary Mathematics, Henan University, Kaifeng, Henan 475001, China

Correspondence should be addressed to Yanyan Cui; moc.361@1807099iuc

Received 3 March 2017; Accepted 8 May 2017; Published 15 June 2017

Academic Editor: Chris Goodrich

Copyright © 2017 Chaojun Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. L. Duren, Univalent Functions, Springer, NewYork, NY, USA, 1983. View at MathSciNet
  2. H. Cartan, Sur la possibilité d'étendre aux fonctions de plusieurs variables complexes la theorie des fonctions univalents. Lecons sur les Fonctions Univalents ou Mutivalents, by P Montel, Gauthier-Villars, Paris, France, 1933.
  3. K. A. Roper and T. J. Suffridge, “Convex mappings on the unit ball of Cn,” Journal d’Analyse Mathematique, vol. 65, pp. 333–347, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  4. I. Graham, G. Kohr, and M. Kohr, “Loewner chains and the Roper-Suffridge extension operator,” Journal of Mathematical Analysis and Applications, vol. 247, no. 2, pp. 448–465, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. I. Graham and G. Kohr, “Univalent mappings associated with the Roper-Suffridge extension operator,” Journal d'Analyse Mathematique, vol. 81, pp. 331–342, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  6. I. Graham, H. Hamada, G. Kohr, and T. J. Suffridge, “Extension operators for locally univalent mappings,” Michigan Mathematical Journal, vol. 50, no. 1, pp. 37–55, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. Gong and T. Liu, “The generalized Roper-Suffridge extension operator,” Journal of Mathematical Analysis and Applications, vol. 284, no. 2, pp. 425–434, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. I. Graham and G. Kohr, “The Roper-Suffridge extension operator and classes of biholomorphic mappings,” Science in China. Series A. Mathematics, vol. 49, no. 11, pp. 1539–1552, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. J. Muir and T. J. Suffridge, “Unbounded convex mappings of the ball in Cn,” Proceedings of the American Mathematical Society, vol. 129, no. 11, pp. 3389–3393, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Muir, “A modification of the Roper-Suffridge extension operator,” Computational Methods and Function Theory, vol. 5, no. 1, pp. 237–251, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  11. G. Kohr, “Loewner chains and a modification of the Roper-Suffridge extension operator,” Mathematica, vol. 71, no. 1, pp. 41–48, 2006. View at Google Scholar
  12. J. Muir, “A class of Loewner chain preserving extension operators,” Journal of Mathematical Analysis and Applications, vol. 337, no. 2, pp. 862–879, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  13. M. Elin and M. Levenshtein, “Covering results and perturbed Roper-Suffridge operators,” Complex Analysis and Operator Theory, vol. 8, no. 1, pp. 25–36, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X. Zhang, S. Feng, and Y. Li, “Loewner chain associated with the modified Roper-Suffridge extension operator,” Computational Methods and Function Theory, vol. 16, no. 2, pp. 265–281, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. Cui, C. Wang, and H. Liu, “The invariance of strong and almost spirallike mappings of type β and order α,” Acta Mathematica Scientia. Series B, vol. 35B, no. 6, pp. 1454–1466, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  16. M. Elin, “Extension operators via semigroups,” Journal of Mathematical Analysis and Applications, vol. 377, no. 1, pp. 239–250, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. Y. Tang, Roper-Suffridge operators on Bergman-Hartogs domain [Master, thesis], Henan University Master Thesis, Kaifeng, China, 2016.
  18. R. H. Cai and X. S. Liu, “The third and fourth coefficient estimations for the subclasses of strongly spirallike functions,” Journal of Zhanjiang Normal College, vol. 31, pp. 38–43, 2010. View at Google Scholar
  19. C. L. Gao, The generalized Roper-Suffridge extension operator on a Reinhardt domain [Master, thesis], Zhejiang Normal University Master Thesis, Jinhua, China, 2012.
  20. Y.-C. Zhu and M.-S. Liu, “The generalized Roper-Suffridge extension operator on REInhardt domain Dp,” Taiwanese Journal of Mathematics, vol. 14, no. 2, pp. 359–372, 2010. View at Google Scholar · View at MathSciNet
  21. T. Liu and G. Ren, “Growth theorem of convex mappings on bounded convex circular domains,” Science in China. Series A. Mathematics, vol. 41, no. 2, pp. 123–130, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  22. H. Hamada and G. Kohr, “The growth theorem and quasiconformal extension of strongly spirallike mappings of type α,” Complex Variables, vol. 44, no. 4, pp. 281–297, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J. F. Wang, “A growth theorem and the Roper-Suffridge extension operator for a class of starlike mappings in Cn,” Chinese Annals of Mathematics, vol. 34A, no. 2, pp. 223–234, 2013. View at Google Scholar · View at MathSciNet
  24. X.-s. Liu and S.-x. Feng, “A remark on the generalized Roper-Suffridge extension operator for spirallike mappings of type β and order α,” Chinese Quarterly Journal of Mathematics, vol. 24, no. 2, pp. 310–316, 2009. View at Google Scholar · View at MathSciNet